Rank Product Name Score
1 GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count
Good Sense
9.6 GET ON AMAZON
2 HealthA2Z Decongestant PE 300 Counts | Phenylephrine HCl 10 mg | Maximum Strength | Non Drowsy Nasal & Sinus Congestion Relief Due to Cold & Allergies HealthA2Z Decongestant PE 300 Counts | Phenylephrine HCl 10 mg | Maximum Strength | Non Drowsy Nasal & Sinus Congestion Relief Due to Cold & Allergies
Allegiant Health
9.6 GET ON AMAZON
3 Amazon Basic Care Maximum Strength Nasal Spray, Fast Powerful Congestion Relief for Colds and Allergies, 1 Fluid Ounce Amazon Basic Care Maximum Strength Nasal Spray, Fast Powerful Congestion Relief for Colds and Allergies, 1 Fluid Ounce
Amazon.com Services, Inc.
9.5 GET ON AMAZON
4 Benzedrex Nasal Decongestant Inhaler Benzedrex Nasal Decongestant Inhaler
Benzedrex
9.3 GET ON AMAZON
5 Mucinex Sinus-Max Severe Nasal Congestion Relief Sinus & Allergy Nasal Spray, 0.75 Fl Oz Mucinex Sinus-Max Severe Nasal Congestion Relief Sinus & Allergy Nasal Spray, 0.75 Fl Oz
Reckitt Benckiser
9.0 GET ON AMAZON
6 Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg Tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg Tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count
Amazon.com Services, Inc.
8.6 GET ON AMAZON
7 GoodSense Maximum Strength Nasal Spray, Fast Powerful Congestion Relief For Colds and Allergies, 1 Fluid Ounce GoodSense Maximum Strength Nasal Spray, Fast Powerful Congestion Relief For Colds and Allergies, 1 Fluid Ounce
GoodSense
8.5 GET ON AMAZON
8 SinuSonic Nasal Congestion Relief Device, 6-Month Life Cycle — Clinically Proven for Sinus Pressure Relief with Acoustic Vibration & Light Pressure — Nasal Decongestant for Allergies & Stuffy Nose SinuSonic Nasal Congestion Relief Device, 6-Month Life Cycle — Clinically Proven for Sinus Pressure Relief with Acoustic Vibration & Light Pressure — Nasal Decongestant for Allergies & Stuffy Nose
SinuSonic
8.1 GET ON AMAZON
9 Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count
Johnson & Johnson – Ketotifen
8.0 GET ON AMAZON
10 Nasal Decongestant Pump Mist Spray 12hr Oxymetazoline HCL 0.05% 30ml (12) Nasal Decongestant Pump Mist Spray 12hr Oxymetazoline HCL 0.05% 30ml (12)
Major Pharmaceuticals
7.6 GET ON AMAZON

GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count

GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count

    Features:

  • ACTIVE INGREDIENT: The active ingredient in GoodSense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies
  • MAXIMUM STRENGTH: GoodSense Maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion
  • NON-DROWSY relief so you can power through your day
  • ASPIRIN AND GLUTEN FREE. GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine

Amazon Basic Care Maximum Strength Nasal Spray, Fast Powerful Congestion Relief for Colds and Allergies, 1 Fluid Ounce

Amazon Basic Care Maximum Strength Nasal Spray, Fast Powerful Congestion Relief for Colds and Allergies, 1 Fluid Ounce

    Features:

  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline hydrochloride 0.05%, a nasal decongestant. Compare to the active ingredient in Afrin Original.
  • PURPOSE: This nasal spray temporarily relieves nasal congestion, sinus congestion and pressure due to the common cold, hay fever and upper respiratory allergies.
  • 12 HOUR RELIEF: Amazon Basic Care Maximum Strength Nasal Spray provides fast, powerful congestion relief for allergies and colds for up to 12 hours.
  • FAST CONGESTION RELIEF: Provides fast and powerful nasal congestion relief for allergies and colds.
  • FAST-ACTING NASAL DECONGESTANT clears stuffy nose due to upper respiratory allergies and the common cold.

Benzedrex Nasal Decongestant Inhaler

Benzedrex Nasal Decongestant Inhaler

    Features:

  • Promotes nasal and sinus drainage
  • Temporarily relieves nasal congestion
  • Convenient and easy to use
  • Doctor recommended

Mucinex Sinus-Max Severe Nasal Congestion Relief Sinus & Allergy Nasal Spray, 0.75 Fl Oz

Mucinex Sinus-Max Severe Nasal Congestion Relief Sinus & Allergy Nasal Spray, 0.75 Fl Oz

    Features:

  • What is it: This nasal spray (0.75 fluid ounce per bottle) provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Active ingredient: Oxymetazoline hydrochloride 0.05%.
  • Long lasting: Lasts up to 12 hours, through the day or night.
  • Key benefits: Fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever.
  • Uses: Temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Promotes nasal & sinus drainage. Temporarily relieves sinus congestion and pressure. Helps clear nasal passages; shrinks swollen membranes.
  • Also available from mucinex: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief.

Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg Tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg Tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

    Features:

  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
  • SINUS CONGESTION occurs when the tissue lining in the nose becomes swollen. Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE.
  • HOW THE COLD SPREADS: Viruses that cause colds can spread from an infected person to others through the air and close personal contact. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.
  • HOW TO TREAT COLD SYMPTOMS: Stay hydrated, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets.

GoodSense Maximum Strength Nasal Spray, Fast Powerful Congestion Relief For Colds and Allergies, 1 Fluid Ounce

GoodSense Maximum Strength Nasal Spray, Fast Powerful Congestion Relief For Colds and Allergies, 1 Fluid Ounce

    Features:

  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline hydrochloride 0.05%, a nasal decongestant. Compare to the active ingredient in Afrin Original
  • PURPOSE: This nasal spray temporarily relieves nasal congestion, sinus congestion and pressure due to the common cold, hay fever and upper respiratory allergies
  • 12 HOUR RELIEF: GoodSense Maximum Strength Nasal Spray provides fast, powerful congestion relief for allergies and colds for up to 12 hours
  • FAST CONGESTION RELIEF: Provides fast and powerful nasal congestion relief for allergies and colds
  • FAST-ACTING NASAL DECONGESTANT clears stuffy nose due to upper respiratory allergies and the common cold

SinuSonic Nasal Congestion Relief Device, 6-Month Life Cycle — Clinically Proven for Sinus Pressure Relief with Acoustic Vibration & Light Pressure — Nasal Decongestant for Allergies & Stuffy Nose

SinuSonic Nasal Congestion Relief Device, 6-Month Life Cycle — Clinically Proven for Sinus Pressure Relief with Acoustic Vibration & Light Pressure — Nasal Decongestant for Allergies & Stuffy Nose

    Features:

  • RAPID SINUS RELIEF from nasal congestion & allergies — In just 3 minutes, you can be breathing easier with the clinically supported and patented SinuSonic congestion relief device.
  • ALL NATURAL — Our natural sinus decongestant delivers acoustic vibration and gentle pressure, harnessing the body’s own mechanisms in order to open nasal passages naturally.
  • ENDORSED BY TOP E.N.T. PHYSICIANS — Our nasal allergy and sinus relief system is designed by doctors; helps relieve congestion due to rhinitis, colds and sniffles.
  • EASY TO USE & PORTABLE — A mess-free alternative to nasal sprays and sinus irrigation systems. Take it with you anywhere for convenient sinus support whenever you need it. One SinuSonic offers 6 months of on-demand nose congestion relief
  • SAFE & EFFECTIVE NATURAL SINUS RELIEF — An independent clinical trial in 2020 found SinuSonic to be safe and effective. 87.5% of trial participants say they would recommend SinuSonic to friends and family.
  • 30-Day Money Back Guarantee — If it doesn’t relieve your congestion and improve nose breathing, we’ll give you a full refund.

Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count

Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count

    Features:

  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief

As an Amazon Associate I earn from qualifying purchases.

Random products:

blu studio phones
colon cleansers